Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Generation of surface waves by a moving partition


Author: E. H. Kennard
Journal: Quart. Appl. Math. 7 (1949), 303-312
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/31925
MathSciNet review: 31925
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/31925
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society